Bulletin of the American Mathematical Society

Two element generation of a separable algebra

A. A. Albert

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 50, Number 10 (1944), 786-788.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183506233

Mathematical Reviews number (MathSciNet)
MR0011080

Zentralblatt MATH identifier
0061.05501

Citation

Albert, A. A. Two element generation of a separable algebra. Bull. Amer. Math. Soc. 50 (1944), no. 10, 786--788. https://projecteuclid.org/euclid.bams/1183506233


Export citation